Skip to Content

81 year old on haldol once a day and seroquel 3 times a day. What dangers are combining these two?

Responses (2)

MacIntosh12 12 Jul 2013

I would think that sedation may be a problem. Watch for signs of fatigue and sedation.
Good luck,
Lara
p.s. sometimes these meds can have the opposite effect, but I doubt Haldol will do that, the Seroquel may do it, just watch for this person nodding out.

WildcatVet 12 Jul 2013

Hi, redhead! I agree with mac. I've taken Haldol which was heavily sedating, and I'm currently taking Seroquel that causes me problems if I don't allow for an adequate amount of sleep. Personally, I wouldn't want to take them in combination. I would have to think that, especially in an elderly patient, it could be very risky. In the Interactions Checker on this site it can increase the risk of developing serious heart arrhythmias.
Is the doctor aware that this person is using the combination? I'd suggest talking with him/her to find out about side effects you should be watching for and what the follow-up and re-check procedures should be.
Best wishes, WCV

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions